Alert archive / Arizona / Flash Flood Warnings in 2025
Flash Flood Warning 91, NWS Las Vegas, NV
NWS Las Vegas, NV issued this flash flood warning at Sep 6, 2025, 2:34 AM MST for Mohave County, Arizona. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 6, 2025, 2:34 AM MST (09:34 UTC)
- Expired
- Sep 6, 2025, 5:45 AM MST
- In force
- 3 hr
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
County Mohave County, AZ
The radar
The Las Vegas radar (KESX), 49 km from the middle of the area, began a volume at 09:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 6, 3:00 AM MST | FLASH FLOOD | 5 Ne Dolan Springs, AZ | Large rocks and debris over the roadway in Dolan Springs at Palo Alto Drive and Pierce Ferry Road. Vehicle is stuck in the debris. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 00:00Z, 9.6 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1126 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 2359 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
743
WGUS55 KVEF 060934
FFWVEF
AZC015-061245-
/O.NEW.KVEF.FF.W.0091.250906T0934Z-250906T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Las Vegas NV
234 AM PDT Sat Sep 6 2025
The National Weather Service in Las Vegas has issued a
* Flash Flood Warning for...
West Central Mohave County in northwestern Arizona...
* Until 545 AM MST.
* At 234 AM MST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Life-threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life-threatening flash flooding of low-water
crossings, creeks, normally dry washes and roads.
* Some locations that will experience flash flooding include...
Packsaddle Campground, Windy Point Campground, Chloride and Dolan
Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3562 11363 3533 11394 3524 11458 3535 11460
3541 11463 3545 11466 3550 11468 3551 11468
3554 11466 3557 11466 3558 11468 3559 11466
3561 11465 3568 11417 3591 11383
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
MW2 follow-up statements
056
WGUS75 KVEF 061131
FFSVEF
Flash Flood Statement
National Weather Service Las Vegas NV
431 AM PDT Sat Sep 6 2025
AZC015-061245-
/O.CON.KVEF.FF.W.0091.000000T0000Z-250906T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Mohave AZ-
431 AM MST Sat Sep 6 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 AM MST EARLY THIS
MORNING FOR WEST CENTRAL MOHAVE COUNTY...
At 431 AM MST, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 0.5 and 1.5 inches of rain have
fallen. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Life-threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life-threatening flash flooding of low-water crossings,
creeks, normally dry washes and roads.
Some locations that will experience flash flooding include...
Packsaddle Campground, Windy Point Campground, Chloride, and Dolan
Springs.
Although rainfall has ended at some locations, flash flooding due to
runoff remains possible.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3562 11363 3533 11394 3524 11458 3535 11460
3541 11463 3545 11466 3550 11468 3551 11468
3554 11466 3557 11466 3558 11468 3559 11466
3561 11465 3568 11417 3591 11383
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
SM015
WGUS75 KVEF 061235
FFSVEF
Flash Flood Statement
National Weather Service Las Vegas NV
535 AM PDT Sat Sep 6 2025
AZC015-061245-
/O.EXP.KVEF.FF.W.0091.000000T0000Z-250906T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Mohave AZ-
535 AM MST Sat Sep 6 2025
...FLASH FLOOD WARNING WILL EXPIRE AT 545 AM MST EARLY THIS MORNING
FOR WEST CENTRAL MOHAVE COUNTY...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
&&
LAT...LON 3562 11363 3533 11394 3524 11458 3535 11460
3541 11463 3545 11466 3550 11468 3551 11468
3554 11466 3557 11466 3558 11468 3559 11466
3561 11465 3568 11417 3591 11383
$$
SMWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Sep 6, 1:00 AM MST, 1 hour 34 minutes earlier. Its key messages:
- * Monsoonal moisture will remain in place today and tomorrow, promoting afternoon shower and thunderstorm activity. * A drying trend is expected the first half of the week as flow becomes more westerly. Relatively cooler temperatures will also overspread the region by mid week.
Area forecast discussion, Sep 6, 1:00 AM MST, 1 hour 34 minutes before
Area Forecast Discussion National Weather Service Las Vegas NV 100 AM PDT Sat Sep 6 2025 .KEY MESSAGES... * Monsoonal moisture will remain in place today and tomorrow, promoting afternoon shower and thunderstorm activity. * A drying trend is expected the first half of the week as flow becomes more westerly. Relatively cooler temperatures will also overspread the region by mid week. && .DISCUSSION...Through next Friday. Once again, scattered thunderstorms are currently (1 AM PDT) moving southeast through southern Nevada as northerly outflow boundaries collide with southerly low level flow. High resolution guidance shows the greatest activity in northwestern Arizona over the next few hours before exiting the area by daybreak. Flash flooding, gusty outflow winds, and large hail are all possible with these storms. Another round of thunderstorms should commence this afternoon, mainly over Mohave, Clark, and Lincoln counties. Activity should initially favor high terrain before some storms make it to lower elevations. Unlike Thursday night and Friday night, convection is expected to end after sunset due to reduced instability and moisture. The drying trend will continue on Sunday as the trough tracks east and moisture is pushed out of the area. Sunday's storms should be limited to higher terrain in northwestern Arizona. Ensembles display rather high confidence in the development of a large upper trough off the California coast. This will push any remaining moisture east of the region, resulting in drier conditions areawide by Monday. With lower heights, we can also expect to see temperatures around 5-10 degrees below seasonal normals by midweek. This means highs in the low 90s for Las Vegas. The drier air will also bring more relief overnight with cool morning lows, including temperatures in the low 70s in Las Vegas by midweek. && .AVIATION...For Harry Reid...For the 06Z Forecast Package...Vicinity convection likely to continue until 08-09z, with a ~25% chance of storms directly impacting the terminal. Northeast outflow winds should persist for a few hours, with gusts 15-25 knots possible. Once convection pushes off to the southeast, winds will become light and variable. Easterly breezes resume Saturday morning with speeds generally 6-10 knots. Vicinity storms expected Saturday afternoon, but should remain out of the valley. Convection and clouds will begin to clear out in the early evening, with light southerly winds taking hold. For the rest of southern Nevada, northwest Arizona and southeast California...For the 06Z Forecast Package...Convection continues in the vicinity of the Las Vegas Valley until 08-09z tonight, with a ~25% chance of storms directly impacting the valley sites. These storms are expected to continue pushing southeast through Mohave County overnight. Outflow from this activity should result in a northerly wind shift at the Colorado River Valley and Mohave County airports. Farther west, calmer conditions prevail overnight. Tomorrow, expecting winds to follow typical, daily patterns with isolated afternoon convection east of the I-15 corridor. && .SPOTTER INFORMATION STATEMENT...Spotters are encouraged to report any significant weather or impacts according to standard operating procedures. && DISCUSSION...Meltzer AVIATION...Woods For more forecast information...see us on our webpage: https://weather.gov/lasvegas or follow us on Facebook and Twitter
In the hours before
Local storm report, Sep 5, 9:32 PM MST, 5 hours 2 minutes before
Preliminary Local Storm Report
National Weather Service Las Vegas NV
932 PM PDT Fri Sep 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM Flash Flood Caliente 37.61N 114.51W
09/05/2025 Lincoln NV Public
Significant flooding with large boulders and
debris along Denton Heights Road in
Caliente.
&&
JSThe office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 5, 10:09 PM MST | Severe Thunderstorm Warning | VEF | Mohave | 66 min |
| Sep 5, 11:38 PM MST | Severe Thunderstorm Warning | VEF | Mohave | 67 min |
| Sep 6, 1:30 AM MST | Flash Flood Warning | VEF | Mohave | 3 hr |
| Sep 6, 4:06 AM MST | Flash Flood Warning | VEF | Mohave | 3 hr |
| Sep 6, 4:21 AM MST | Areal Flood Warning | VEF | Mohave | 3 hr |
Nearby
Flash Flood Warnings in Arizona, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.